# SDR SWAA094934

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 61,222 hours, 59,959 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 662
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL / PLASTIC BURNING SMELL / FUMES IN CABIN AFTER 3 HRS IN FLT.  TURNED OFF GASPER FAN, RECIRC FAN & GALLEY PWR.  ODOR SUBSIDED WITHIN 30 SECS.  REMOVED AND REPLACED GASPER FAN PER MM.
